# SDR SWAA2016021649046

- Difficulty date: February 5, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 62,939 hours, 37,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TE SHELF PANEL INBD OF DEFLECTION RIB WS 261, WAFFLE PLATE CRACKED.  R & R WAFFLE PLATE IAW SRM.
